# SDR UALA2012071203780

- Difficulty date: July 12, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 74,177 hours, 8,758 cycles
- Engine: Pwa PW4056
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Part number: 644501
- Part serial: 12749
- Condition: Failed
- Location: Nr 3 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE OVERHEAT LOOP 'A" FAULT.  REPLACED FIRE OVERHEAT DETECTOR TS684 PER AMM.
